# SDR DALA2020043002327

- Difficulty date: April 28, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 41,392 hours, 20,301 cycles
- System (JASC): 5270 · Door Warning System
- Part: Fastener
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 "KNUCKLE KNOCKER" AT ENTRY DOOR 2R GETS STUCK IN RETRACTED POSITION. FLT ATTENDANT HAD TO JIGGLE IT TO GET IT TO EXTEND AFTER ARMING DOOR. ALL OTHER ARMED DOOR INDICATIONS NORMAL CORRECTIVE ACTION: FOUND HARDWARE ON KNUCKLE BUSTER ASSY. RESECURED HARDWARE AS NEEDED OPS CHECK GOOD. (6514116)
